# SDR ASAA2016120118908

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,226 hours, 11,477 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ANNUNCIATION ON MASTER CAUTION RECALL.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST RESET, NO FAULTS FOUND IAW AMM 21-61-00-700-806-002.
